# SDR 2008UALA01434

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 36,928 hours, 4,469 cycles
- Engine: Pwa PW4056
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT201
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRPORT OPS REPORTED ELT TRANSMISSION FROM AIRCRAFT.  FOUND AFT CABIN CLOSET ELT FAILS BIT. REPLACED ELT. AC OK FOR SERVICE.
